# SDR SWAA2021042859747

- Difficulty date: March 29, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AND BS767 AFT CARGO COMPARTMENT (2 EA) / PERFORMED PERMANENT REPAIR CARGO TRACK LOC. BTW 727D TO 787 RBL 13.84 IAW B737-700 SRM 53-00-53- 2R-3 REPAIR 5 ALTERNATIVE 1;2 FIG.203 MATERIAL USED CHANNEL EXTRUDED P/N BAC 1509-100688 P.O. 2020 214569; EXT 7050T76511 AMS4340 P/N BAC 1520- 1397 T76511 P.O. 2020 207476. TOOK MEASURES OF CRACK BS 727E IS:0.157' AND CRACK BS 767 IS:0.203'
